# SDR SIMA200710613

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 10,322 hours, 8,617 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14533966401
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 10,322 hours, 8,617 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE ANTI-ICE VALVE FAIL MESSAGE, RETURNED TO ORD.  REMOVED AND REPLACED ANTI-ICING DUCT IAW EMB AMM 30-21-25.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
